# SDR USAA051593

- Difficulty date: December 20, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- Aircraft time: 53,350 hours, 53,350 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Mlg Support Beam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG SUPPORT BEAM FITTING ASSY HAS FRETTING ON FWD INBOARD AREA AT STABILIZER.  REPAIRED, SMALL BLEND OUT, DEFECT SIZE: SMALL 1 INCH AREA OF CORROSION.
